The Dr. said he wanted to give me prednisone but there's a chance Prednisone. could have a bad inpact on my hip (extremely small chance). He would not give me a cordisone shot either. I have used this drug in the past a few times with no problems. I am 67 years old and very active but I believe arthritis is setting in as I have a problem with my shoulder-but xray says the same as the results from my hip xray.
No answers have yet been posted. Add your answer to this question.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Had MRI - some arthritus in hip - Dr perscribed LEVETIRACETAM after reading about drug It doesn't appear to me this drug fits. Does it?
1 answer • 15 Dec 2009
In 1998 I began taking pred. for asthma. I was on high doses and for weeks at a time. In 2003 I was diagnosed with bad hip ...
1 answer • 1 Feb 2011
seen alot of specialist but no luck, recently Lumbar specialist- studied the MRI result and everything look great but she still keeps suffering back ...
3 answers • 14 Mar 2014
my bone scan showed erosion of the si joints and the mri stated that there was no problems with my si joints
1 answer • 19 Dec 2014
Just figured out this antobotic could have caused my hip and knee pain... concerned if this will go away. Ready for MRI to sch what exactly is wrong. ...
0 answers • 2 hours 40 minutes ago